# SDR DALA2017010500106

- Difficulty date: October 14, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,307 hours, 30,605 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR30 AT STA 974, 994, AND 1005. REINSTALLED SKIN CLIPS AND COMPLETED REPAIR PER B717 SRM 53-00-05 REPAIR 2.
